# SDR AALA201708289037

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 43,603 hours, 29,258 cycles
- System (JASC): 5240 · Service Doors
- Part: Lens
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CABIN PRESSURE LIGHT LENS DISCONNECTED. REPLACED R1 DOOR CABIN PRESSURE LENS IAW AMM.
